# SDR AALA20001125

- Difficulty date: June 21, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 44,305 hours, 23,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT SHEAR TIE AT STA 1309 CRACKED AT TOP FASTENER.  REMOVED AND REPLACED SHEAR TIE WITH NEW SHEAR TIE PER SRM 53-01.  (X)
